# SDR VNAA2023120210027

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116988 DISCREPANCY: STRINGER 25R IS CORRODED BETWEEN F.S. 280.00 AND F.S. 310.00. CORRECTIVE ACTION: REMOVED STRINGER 25R FROM FS 280 TO FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW STRINGER 25R P/N SH670-31212-2 FROM FS 280 TO FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
